# SDR SWAA2024022946387

- Difficulty date: January 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 BETWEEN STR 5LTO STR 6L AT PASSENGER CABIN 2024-77304<[01] PERFORMED PERMANENT REPAIR ON FRAME IAW M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW;[02] COMPLETE TASK CERTIFIED
